# SDR SWAA2016101208694

- Difficulty date: September 28, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 42,064 hours, 24,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A7902
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET CRACKED AT BS 500D, STR 19R.  R&R GUSSET IAW SRM AND DWG.
